# SDR UALA2012122107357

- Difficulty date: December 21, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 39,600 hours, 17,203 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR FAULT LIGHT DOOR CONTROLLER MID STRIKE LIGHT IS ON.    REMOVED AND REPLACED MID STRIKE ELECTRIC LOCK IAW MM, OPS CHECKED GOOD.
